# SDR AALA201903219005

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 20,887 hours, 2,301 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A FUEL IMBALANCE MESSAGE ON EICAS WAS ALERTED. THE FUEL SYNOPTIC DISPLAY INDICATED 43.9 LEFT MAIN, 0.0 RIGHT MAIN AT  FL 340, 1558. WE RECEIVED AN ANNUNCIATION TWICE. OPENED BOTH CROSSFEEDS, AND WITHIN APPROX 30  SECONDS, MAIN TANKS INDICATED 43.4L / 44.3R. MAINTENANCE CHECKED THE FLIGHT FAULTS AND MM 28-20050, FQPU FAULT WAS FOUND. ACCOMPLISHED FIM 28-41-00-810-801. AT IE, SHOWED NOT ACTIVE AND FOUND TO BE INTERMITTENT. NO FAULTS OR HISTORY NOTED. RESET FUEL QUANTITY PROCESSOR UNIT IAW AMM 28-41-01. FUEL QUANTITY PROCESSOR. OPS CHECKED NORMAL.
